# SDR USAA020388

- Difficulty date: October 4, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N590US
- Make and model: Boeing 737301
- Aircraft serial: 23935
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 69620146
- Condition: Cracked
- Location: Fuselage
- Part time: 46,150 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND VERT Z-ANGLE CRACKED IN HALF, FORWARD BULKHEAD LEFT SIDE W/W STATION 663 LBBL 6.15.  INSTALLED TEMP SUPPORT ANGLE AND STRAPS PER EA 74968A.  (M)
